[Home ] [Archive]    
:: Volume 3, Issue 2 (3-2007) ::
JSRI 2007, 3(2): 159-176 Back to browse issues page
Bivariate Semi-Logistic Distribution and Processes
Thomas Mathew *1, K. Jayakumar
1- , t_tmathew@rediffmail.com
Abstract:   (2705 Views)

Bivariate semi-logistic and Marshall-Olkin bivariate semi-logistic distributions are introduced. Some properties of these distributions are studied. First order autoregressive processes with bivariate semi-logistic and Marshall-Olkin bivariate semi-logistic distributions as marginals are introduced and studied.

Keywords: Autoregressive processes, Bivariate semi-logistic distribution, Minification processes, Stationarity.
Full-Text [PDF 2737 kb]   (662 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/02/13 | Accepted: 2016/02/13 | Published: 2016/02/13
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mathew T, Jayakumar K. Bivariate Semi-Logistic Distribution and Processes. JSRI. 2007; 3 (2) :159-176
URL: http://jsri.srtc.ac.ir/article-1-166-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 3, Issue 2 (3-2007) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4447